# SDR SWAA2022031101442

- Difficulty date: July 18, 2019
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N781WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30601
- Aircraft time: 66,040 hours, 38,875 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER T/E PANEL JUST AFT OF #2 PYLON; HORIZ. SEAL RETAINER IS CRACKED. / REMOVED AND REPLACED SEAL RETAINER RT WING UPPER TE PANEL JUST AFT OF #2 PYLON; IAW SRM 51-40-02-0G-0 AND FASTENERS AFT OF #2 PYLON; IAW SRM 51-40-02-0G AND FASTENERS IAW AIPC 57-50-00-25 89813U 07-26-19
